Absence of Point Spectrum for the Self-Dual Extended Harper'S Model
We give a simple proof of absence of point spectrum for the self-dual extended Harper's model. We get a sharp result which improves that of  in the isotropic self-dual regime.
Publication Source (Journal or Book title)
International Mathematics Research Notices
Han, R. (2018). Absence of Point Spectrum for the Self-Dual Extended Harper'S Model. International Mathematics Research Notices, 2018 (9), 2801-2809. https://doi.org/10.1093/imrn/rnw279